# SDR 07FDEA04575

- Difficulty date: October 12, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 73,396 hours, 30,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: ARC04624
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD10 TO ACF MODIFICATION FOUND RT WING TRAILING EDGE LOWER SIDE STA XORS 241 ABOUT INTERCOSTAL WITH CRACK.  REPLACED INTERCOSTAL FOR SRM 51-35-01.
